MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO.,LTD MCKESSON BRANDS; SYRINGE/NDL, TB 1CC 25GX5/8"

JIANGSU CAINA MEDICAL CO.,LTD MCKESSON BRANDS; SYRINGE/NDL, TB 1CC 25GX5/8"
Catalog Number 16-SNT1C2558
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the needles were leaking and that the caps were difficult to remove.To remove the cap, the needle must be held tightly, loosening the needle and resulting in leakage.No information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
SYRINGE/NDL, TB 1CC 25GX5/8"
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO.,LTD
no.23 huanxi rd
zhutang town
jiangyin city, jiangsu
CH 
MDR Report Key19955430
Report Number1451040-2024-00040
Device Sequence Number8801270
Product Code FMF
UDI-Device Identifier10612479207292
UDI-Public10612479207292
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2024
Report Date (Section F) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-SNT1C2558
Device Lot NumberCJCC07-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/18/2024
Device Age12 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer08/09/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/09/2024